Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Elizabeth on November 12, 1999, at 14:12:36

In reply to MOCLOBEMIDE,DEXEDRINE,KETOCONAZOLE cardiac effects, posted by Anna P. on November 10, 1999, at 23:00:15

What do you mean by "heart pain?" (How do you know it's in your heart?) Some medications can cause gastroesophageal reflux; and chest pain is often a symptom of anxiety.

> Then I took Ketoconazole for an infection with that combo(and noticed its antidepressant effect)

Ketoconazole can increase blood levels of some drugs by inhibiting their metabolism. I don't know if moclobemide is among these.

Anyway, Xanax has no cardiotoxicity to speak of, and Atarax most likely would not at normal doses (could cause anticholinergic toxicity in overdose).




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:14986